EconPapers    
Economics at your fingertips  
 

Strange nonchaotic attractors in a fifth-order amplitude equation of Rayleigh–Bénard system near the codimension-two point

E.J. Ngamga Ketchamen, L. Nana and T.C. Kofane

Chaos, Solitons & Fractals, 2006, vol. 28, issue 5, 1139-1148

Abstract: We consider a fifth-order amplitude equation for a codimension-two bifurcation point in the presence of a periodically modulated Rayleigh number. It is found, by analysis of Poincaré surfaces and a construction of the bifurcation diagram, that the system exhibits strange nonchaotic behaviour close to the codimension-two point. The Lyapunov exponents associated with these trajectories are calculated using a new method that exploits the underlying symplectic structure of Hamiltonian dynamics.

Date: 2006
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077904005879
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:28:y:2006:i:5:p:1139-1148

DOI: 10.1016/j.chaos.2004.09.102

Access Statistics for this article

Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros

More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().

 
Page updated 2025-03-19
Handle: RePEc:eee:chsofr:v:28:y:2006:i:5:p:1139-1148